# SDR A6WA201140749

- Difficulty date: July 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,939 hours, 20,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL C/O 550AB HAS INDICATION OF CORROSION INBD.  WORKED IAW EO E06/012/457 & REO 601R-57-21-030.
